Ethan M. Coven
Ethan M. Coven
Professor Emeritus of Mathematics, Wesleyan University
Підтверджена електронна адреса в wesleyan.edu
Назва
Посилання
Посилання
Рік
Sequences with minimal block growth
EM Coven, GA Hedlund
Mathematical Systems Theory 7 (2), 138-153, 1973
3551973
Pseudo-orbit shadowing in the family of tent maps
EM Coven, I Kan, JA Yorke
Transactions of the American Mathematical Society 308 (1), 227-241, 1988
1441988
Tiling the integers with translates of one finite set
EM Coven, A Meyerowitz
Journal of Algebra 212 (1), 161-174, 1999
1241999
Endomorphisms of irreducible subshifts of finite type
EM Coven, ME Paul
Mathematical systems theory 8 (2), 167-175, 1974
1241974
Sofic systems
EM Coven, ME Paul
Israel Journal of Mathematics 20 (2), 165-177, 1975
741975
Non-wandering sets of the powers of maps of the interval
EM Coven, Z Nitecki
Ergodic Theory and Dynamical Systems 1 (1), 9-31, 1981
731981
The structure of substitution minimal sets
EM Coven, MS Keane
Transactions of the American Mathematical Society 162, 89-102, 1971
711971
Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval
L Block, EM Coven
Transactions of the American Mathematical Society 300 (1), 297-306, 1987
671987
Positively expansive maps of compact manifolds
EM Coven, WL Reddy
Global theory of dynamical systems, 96-110, 1980
661980
Transitivity and the centre for maps of the circle
EM Coven, I Mulvey
Ergodic Theory and Dynamical Systems 6 (1), 1-8, 1986
611986
𝑃= 𝑅 for maps of the interval
EM Coven, GA Hedlund
Proceedings of the American Mathematical Society 79 (2), 316-318, 1980
511980
Topological entropy of block maps
EM Coven
Proceedings of the American Mathematical Society 78 (4), 590-594, 1980
401980
Sequences with minimal block growth II
EM Coven
Mathematical systems theory 8 (4), 376-382, 1974
391974
Roots of continuous piecewise monotone maps of an interval
A Blokh, E Coven, M Misiurewicz, Z Nitecki
Acta Math. Univ. Comenianae 60 (1), 3-10, 1991
351991
Every compact metric space that supports a positively expansive homeomorphism is finite
EM Coven, M Keane
IMS Lecture Notes Monogr. Ser., Dynamics & Stochastics 48, 304-305, 2006
292006
Homoclinic and non-wandering points for maps of the circle
L Block, E Coven, I Mulvey, Z Nitecki
Ergodic Theory and Dynamical Systems 3 (4), 521-532, 1983
281983
Endomorphisms of substitution minimal sets
EM Coven
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 20 (2), 129-133, 1971
271971
A note on generic properties of continuous maps
EM Coven, J Madden, Z Nitecki
Ergodic Theory and Dynamical Systems II, 97-101, 1982
261982
Continuous maps of the interval whose periodic points form a closed set
EM Coven, GA Hedlund
Proceedings of the American Mathematical Society 79 (1), 127-133, 1980
241980
ω-limit sets for maps of the interval
L Block, EM Coven
Ergodic Theory and Dynamical Systems 6 (3), 335-344, 1986
231986
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20